# SDR USAA2013071700021

- Difficulty date: June 25, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D53456812200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON GUSSET SUPPORT ANGLE AT FR47.4, S23R.  REPLACED GUSSET SUPPORT ANGLE IAW SRM 51-72-11 & DWG  D53459000.
